Publication detail

Transitivity and partial order

KLAŠKA, J.

Original Title

Transitivity and partial order

English Title

Transitivity and partial order

Type

journal article - other

Language

en

Original Abstract

Tranzitivity and partial order

English abstract

Tranzitivity and partial order

Keywords

tranzitivity, partial order

RIV year

1997

Released

01.08.2004

Pages from

75

Pages to

75

Pages count

1

BibTex


@article{BUT38705,
  author="Jiří {Klaška}",
  title="Transitivity and partial order",
  annote="Tranzitivity and partial order",
  chapter="38705",
  journal="Mathematica Bohemica",
  number="1",
  volume="122",
  year="2004",
  month="august",
  pages="75",
  type="journal article - other"
}